PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1992 | 103 | 1 | 41-49
Tytuł artykułu

A characterization of maximal regular ideals in lmc algebras

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A question of Warner and Whitley concerning a nonunital version of the Gleason-Kahane-Żelazko theorem is considered in the context of nonnormed topological algebras. Among other things it is shown that a closed hyperplane M of a commutative symmetric F*-algebra E with Lindelöf Gel'fand space is a maximal regular ideal iff each element of M belongs to some closed maximal regular ideal of E.
Czasopismo
Rocznik
Tom
103
Numer
1
Strony
41-49
Opis fizyczny
Daty
wydano
1992
otrzymano
1991-08-12
poprawiono
1992-02-10
Twórcy
  • Mathematical Institute, University of Athens, Panepistimiopolis, Athens 157 84, Greece, maria@grathun1
Bibliografia
  • [1] R. S. Doran and J. Wichmann, Approximate Identities and Factorization in Banach Modules, Springer, Berlin 1979.
  • [2] M. Fragoulopoulou, An Introduction to the Representation Theory of Topological *-Algebras, Schriftenreihe Math. Inst. Univ. Münster 48, 1988.
  • [3] M. Fragoulopoulou, Symmetric topological *-algebras, II, in: Trends in Functional Analysis and Approximation Theory, Proc. Maratea 1989, 279-288.
  • [4] M. Fragoulopoulou, Uniqueness of topology for semisimple LFQ-algebras, Proc. Amer. Math. Soc., to appear.
  • [5] A. Gleason, A characterization of maximal ideals, J. Analyse Math. 19 (1967), 171-172.
  • [6] E. Hewitt and K. A. Ross, Abstract Harmonic Analysis, Vol. 1, Springer, Berlin 1963.
  • [7] J. Horváth, Topological Vector Spaces and Distributions, Vol. I, Addison-Wesley, Reading, Mass., 1966.
  • [8] H. Jarchow, Locally Convex Spaces, Teubner, Stuttgart 1981.
  • [9] J. P. Kahane and W. Żelazko, A characterization of maximal ideals in commutative Banach algebras, Studia Math. 29 (1968), 339-343.
  • [10] J. L. Kelley, General Topology, Springer, New York 1955.
  • [11] G. Lumer, Bochner's theorem, states and the Fourier transforms of measures, Studia Math. 46 (1973), 135-140.
  • [12] A. Mallios, Topological Algebras. Selected Topics, North-Holland, Amsterdam 1966.
  • [13] G. Maltese and R. Wille-Fier, A characterization of homomorphisms in certain Banach involution algebras, Studia Math. 89 (1988),133-143.
  • [14] E. A. Michael, Locally multiplicatively-convex topological algebras, Mem. Amer. Math. Soc. 11 (1952) (reprinted 1968).
  • [15] M. Roitman and Y. Sternfeld, When is a linear functional multiplicative?, Trans. Amer. Math. Soc. 267 (1981), 111-124.
  • [16] C. R. Warner and R. Whitley, A characterization of regular maximal ideals, Pacific J. Math. 30 (1969), 277-281.
  • [17] W. Żelazko, A characterization of multiplicative linear functionals in complex Banach algebras, Studia Math. 30 (1968), 83-85.
  • [18] W. Żelazko, On multiplicative linear functionals, Colloq. Math. 28 (1973), 251-253.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv103i1p41bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.